You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Finite Rigid Structures
Yuri Gurevich and Saharon Shelah
The Journal of Symbolic Logic
Vol. 61, No. 2 (Jun., 1996), pp. 549-562
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2275675
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The main result of this paper is a probabilistic construction of finite rigid structures. It yields a finitely axiomatizable class of finite rigid structures where no Lω∞,ω formula with counting quantifiers defines a linear order.
The Journal of Symbolic Logic © 1996 Association for Symbolic Logic